# SDR SWAA2024011631480

- Difficulty date: December 13, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS CORROSION AROUND AIR PHONE BLANK OFF PLATE BS 440+10; STR 27L - 28L<[01] REFER TO FAULT TTG8Q00Q9LX7 FOR REPAIR RESOLUTION.;[02] VERIFIED CORRECTIVE ACTION 1
